# SDR DALA2022020700754

- Difficulty date: January 27, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 52,114 hours, 27,230 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - LMLG RETRACT ACTUATOR ANCHORAGE FITTING SPHERICAL BEARING BORE HAS CORROSION. CORRECTIVE ACTION: REPAIRED WITH REF A319 SRM 57-26-13-300-025. (2101412)
